# SDR SWAA2023062051417

- Difficulty date: May 23, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 58,632 hours, 35,032 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEADING EDGE WEB LOC BTW OFSS 376 TO OFSS 386 INTERNAL AREA FUELING STATION AT RT WING 2023-334546<[01] REPLACED FUELING STATION PANEL AT RT WING I.A.W B737-700 AMM 28-21-00-000-801 AND AMM 28-21-00-400-801. SEE INDIVIDUAL SIGN-OFFS BELOW.;[02] REPLACED FUELING STATION PANEL AT RT WING I.A.W B737-700 AMM 28-21-00-000-801 AND AMM 28-21-00-400-801.  SEE INDIVIDUAL SIGN-OFFS BELOW.
